# SDR DALA2023030101533

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 30,992 hours, 3,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DOOR 1L DIFFICULT TO PUT ARMING PIN IN. REMOVES EASY. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF L1 DOOR ARMING PIN PER A330 52-10. CHECKS ARE GOOD. (4127795)
